Bankruptcy and Related Models Bibliography (8/18/99)
Mathematics and Computing Department
York College (CUNY)
Jamaica, New York 11451-0001
Email: email@example.com (for additions, suggestions, and corrections)
Aumann, R. and M. Maschler, Game theoretic analysis of a bankruptcy problem from the
talmud, J. Econ. Theory, 36 (1985) 195-213.
Moulin, H., The separability axiom and equal-sharing methods, J. of Economic Behavior,
36 (1985) 120-148.
Moulin, H., Equal or proportional division of a surplus, and other methods, International
J. of Game Theory, 16 (1987) 161-186.
O'Neill, B., A problem of rights arbitration from the talmud, Mathematical Social
Sciences, 2 (1982) 345-371.
Otten, G. and O. Volij, Two characterizations of the uniform rule for division problems
with single-peaked preferences, Economic Theory, 7 (1995) 291-306.
Thomson, W., The axiomatic analysis of bankruptcy and taxation problems, University
of Rochester Discussion Paper, 1995.
Thomson, W., Consistent Allocation Rules, Working Paper 418, Rochester Center for
Economic Research, June, 1996.
Young, H., On dividing an amount according to individual claims or liabilities, Math.
of Operations Research, 12 (1987) 398-414.
This work was prepared with partial support from the National Science Foundation (Grant
Number: DUE 9555401) to the Long Island Consortium for Interconnected Learning (administered
by SUNY at Stony Brook, Alan Tucker, Director).
Back to list of bibliographies